| Model Number |
TRIEEA25XT |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Failure to Anastomose (1028)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a sigmoidectomy with loop ileostomy, using the cir stplr trieea25xt blk exthk, a bowel leak occurred, and the surgical time was extended.The device was applied at the end of the procedure.Suturing was performed as a staple line reinforcement to address the bowel leak.